# SDR RAIAOOO1005

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 2024T3
- Condition: Cracked
- Location: Nlg Ww
- Part time: 8,846 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX - STL - DURING MAINTENANCE CHECK, CRACKS WERE FOUND IN THE NOSE LANDING GEAR BAY LEFT SIDE WALL WEB, VERTICAL AND HORIZONTAL ANGLE.  MAINTENANCE REPAIRED IAW MANUFACTURERS TOR AND REPAIR DRAWING.
